# SDR SWAA2023070565050

- Difficulty date: May 31, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TENSION STRAP AT AFT PASSENGER CABIN BS1016+13 RBL18 WL208.<[01] CORROSION ON TENSION STRAP AT AFT PASSENGER CABIN FROM BS1016+13 RBL18 WL 208 FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE. THE STRUCTURAL ITEM WILL BE REMOVED AND REPLACED IAW SRM 51-10-02 PAR 9C;[02] REMOVED TENSION STRAP FROM BS1016-BS1028 RBL18 IAW SRM 51-40-02;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2;[04] FABRICATED TENSION STRAP FROM 7075T6#0.050' CLAD LOT#1505777-1 FROM BS1016-BS1028 RBL18. TREATED IAW SRM 51-40-05 AND IAW DWG#147A5744. OK TO PRIME;[05] VERIFIED CORRECTIVE ACTION ITEM 4; OK TO PRIME;[06] PRIMED REPAIR PART IAW SOPM 20-41-02. OK TO INSTALL;[07] VERIFIED CORRECTIVE ACTION 6- OK TO INSTALL;[08] INSTALLED TENSION STRAP FROM BS1016-BS1028 RBL18 IAW SRM 51-40-02 AND IAW DWG#147A5730;[09] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.;[10] RII VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
